# SDR TWAA9712102

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 739483
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

STL - FLT 225 - DURING CRUISE, NR 2 ENGINE, OIL FILTER BYPASS LIGHT ILLUMINATED.  SHUT DOWN ENGINE IN FLIGHT.  REMOVED AND REPLACED ENGINE.  DISASSEMBLED ENGINE AND FOUND NR 3 BEARING FAILED.  REPAIRED ENGINE.  (M)
